Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Have classical hodgkins lymphoma and have chronic cough, tingling in throat. Related?

User rating for this question
Very Good
Answered by

Practicing since : 1979
Answered : 416 Questions
I have classical hodgkins lymphoma and have a chronic cough----a tickling in my throat---is it related to hodgkins or am I allergic to the cats in the house?
Posted Thu, 1 Aug 2013 in Lymphoma
Answered by Dr. Jawahar Ticku 35 minutes later

I cannot make out the present status of your disease. Hodgkin’s lymphoma mostly starts with neck presentation. If there are lumps in the neck, it is very much possible that the cough will be associated with your disease. In addition, if chest is also involved with the disease there may be cough. If you have received radiotherapy to the neck post radiation inflammation and dryness can also lead to cough.

Since Hodgkins disease is a curable disease and if you have been successfully treated with no evidence of disease a thought can be given to cat allergy. Your primary physician will route it out.

Dr. J. Ticku
Above answer was peer-reviewed by
Follow-up: Have classical hodgkins lymphoma and have chronic cough, tingling in throat. Related? 39 hours later
After a CT scan, I have pneumonia. But need to check out allergies to the cats. The Hodgkins is in my upper chest and neck. I'm in the middle of chemo. Thanks for your response.
Answered by Dr. Jawahar Ticku 6 hours later
Thanks for reverting. Pneumonia could be the reason for cough. When you are completely relieved of it possibly, your cough will also go. Most of the patients receiving chemo do get reduced cell counts, which can lead to infection, and the chest infection could be the cause of cough. You can rule out the cat allergy by keeping the cats away from you or taking anti allergic as your doctor advises you.
Dr. J. Ticku
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Oncologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor